# SDR QXEA2024041500100

- Difficulty date: April 3, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 13,955 hours, 9,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 87-88
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RH SHEAR PANEL BETWEEN FR87-88. REMOVED AND REPLACED RH SHEAR PANEL AT FR 87-88 REF SRM 51-40-08.
